User menu

Propagation of singular behavior for Gaussian perturbations of random matrices

  • Open access
  • PDF
  • 641.27 K
  1. Anderson G.W., Guionnet A., Zeitouni O.: An Introduction to Random Matrices Cambridge Studies in Advanced Mathematics vol. 118. Cambridge University Press, Cambridge (2010)
  2. Belinschi Serban Teodor, The Lebesgue decomposition of the free additive convolution of two probability distributions, 10.1007/s00440-007-0100-3
  3. Biane Philippe , On the free convolution with a semi-circular distribution, 10.1512/iumj.1997.46.1467
  4. Bleher Pavel, Eynard Bertrand, Double scaling limit in random matrix models and a nonlinear hierarchy of differential equations, 10.1088/0305-4470/36/12/314
  5. Bleher Pavel M., Its Alexander R., Double scaling limit in the random matrix model: The Riemann-Hilbert approach, 10.1002/cpa.10065
  6. M. BLEHER Pavel, B.J. Kuijlaars Arno, Integral representations for multiple Hermite and multiple Laguerre polynomials, 10.5802/aif.2148
  7. Borodin Alexei, Rains Eric M., Eynard–Mehta Theorem, Schur Process, and their Pfaffian Analogs, 10.1007/s10955-005-7583-z
  8. Bowick Mark J., Brézin Edouard, Universal scaling of the tail of the density of eigenvalues in random matrix models, 10.1016/0370-2693(91)90916-e
  9. Brézin E., Hikami S., Correlations of nearby levels induced by a random potential, 10.1016/0550-3213(96)00394-x
  10. Brézin E., Hikami S., Spectral form factor in a random matrix theory, 10.1103/physreve.55.4067
  11. Brézin Edouard, Marinari Enzo, Parisi Giorgio, A non-perturbative ambiguity free solution of a string model, 10.1016/0370-2693(90)91590-8
  12. Chistyakov Gennadii P., Götze Friedrich, The arithmetic of distributions in free probability theory, 10.2478/s11533-011-0049-4
  13. Claeys T., Its A., Krasovsky I.: Higher-order analogues of the Tracy–Widom distribution and the Painlevé II hierarchy. Commun. Pure Appl. Math. 63(3), 362–412 (2010)
  14. Claeys Tom, Kuijlaars Arno B. J., Universality of the double scaling limit in random matrix models, 10.1002/cpa.20113
  15. Claeys Tom, Kuijlaars Arno B. J., Wang Dong, Correlation kernels for sums and products of random matrices, 10.1142/s2010326315500173
  16. Claeys T., Vanlessen M., Universality of a Double Scaling Limit near Singular Edge Points in Random Matrix Models, 10.1007/s00220-007-0256-9
  17. Deift P.A.: Orthogonal Polynomials and Random Matrices: A Riemann–Hilbert Approach Courant Lecture Notes in Mathematics, vol. 3. New York University Courant Institute of Mathematical Sciences, New York (1999)
  18. Deift P, Kriecherbauer T, McLaughlin K.T.-R, New Results on the Equilibrium Measure for Logarithmic Potentials in the Presence of an External Field, 10.1006/jath.1997.3229
  19. Deift P., Kriecherbauer T., McLaughlin K. T-R, Venakides S., Zhou X., Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory, 10.1002/(sici)1097-0312(199911)52:11<1335::aid-cpa1>3.0.co;2-1
  20. Di Francesco P., Ginsparg P., Zinn-Justin J.: 2D gravity and random matrices. Phys. Rep. 254(1- 2), 133 (1995)
  21. Duits Maurice, Painlevé Kernels in Hermitian Matrix Models, 10.1007/s00365-013-9201-7
  22. Eynard Bertrand, Mehta Madan Lal, Matrices coupled in a chain: I. Eigenvalue correlations, 10.1088/0305-4470/31/19/010
  23. Fokas A. S., Its A. R., Kitaev A. V., The isomonodromy approach to matric models in 2D quantum gravity, 10.1007/bf02096594
  24. Forrester, P.J.: Log-Gases and Random Matrices London Mathematical Society Monographs Series vol. 34. Princeton University Press, Princeton (2010)
  25. Hiai, F., Petz, D.: The Semicircle Law, Free Random Variables and Entropy. Mathematical Surveys and Monographs, vol. 77. American Mathematical Society, Providence (2000)
  26. Johansson Kurt Johansson, Universality of the Local Spacing Distribution¶in Certain Ensembles of Hermitian Wigner Matrices, 10.1007/s002200000328
  27. Karatzas I., Shreve S.E.: Brownian Motion and Stochastic Calculus raduate Texts in Mathematics, vol. 113, 2nd edn. Springer, New York (1991)
  28. Karlin Samuel, McGregor James, Coincidence probabilities, 10.2140/pjm.1959.9.1141
  29. Kuijlaars A. B. J., McLaughlin K. T-R, Generic behavior of the density of states in random matrix theory and equilibrium problems in the presence of real analytic external fields, 10.1002/(sici)1097-0312(200006)53:6<736::aid-cpa2>3.0.co;2-5
  30. Noguchi J.: Introduction to Complex Analysis Translations of Mathematical Monographs, vol. 168. American Mathematical Society, Providence (1998) Translated from the 1993 Japanese original by the author
  31. Saff E.B., Totik V.: Logarithmic Potentials with External Fields. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 316.Springer, Berlin (1997) Appendix B by Thomas Bloom
  32. Speicher Roland, Free convolution and the random sum of matrices, 10.2977/prims/1195166573
  33. Voiculescu Dan, Dykema Kenneth, Nica Alexandru, Free Random Variables, ISBN:9780821811405, 10.1090/crmm/001
Bibliographic reference Claeys, Tom ; Kuijlaars, Arno ; Liechty, Karl ; Wang, Dong. Propagation of singular behavior for Gaussian perturbations of random matrices. In: Communications in Mathematical Physics, Vol. 362, no.1, p. 1-54 (2018)
Permanent URL http://hdl.handle.net/2078.1/214174